# SDR EISA98036

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TORN AND DELAMINATED LEFT INBOARD AFT FLAP TRAILING EDGE.  REPAIR DELAMINATION ON LEFT INBOARD AFT FLAP BY INJECTION METHOD PR SRM 51-40-06.  (M)
